# SDR 2025F00116

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: General aviation
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIVERTED BACK TO JNB DUE STRONG ELEC SMELL IN CABIN. CREW TURN OFF IFE/PASS SEAT AND CAB/ UTILITY TO ISOLATE CABIN. THE FLIGHT WAS DECLARED AS AN EMERGENCY. REMARKS: STILL TROUBLESHOOTING.
